# SDR UALA2008111301396

- Difficulty date: March 12, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 58,855 hours, 32,325 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Condition: Faulty
- Location: Apu
- Component: Apu
- Component part number: 170101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SMELL WITH APU IN USE, SMOKE ALSO NOTED AT TAIL.  FOUND FUEL NOZZLE LINE B-NUT AT 2 O'CLOCK POS BACKED OFF WHICH ALLOWED FUEL LEAK.  DIFFICULT ACCESS, MAY REQUIRE DROP APU.  DROPPED AND REPAIRED FUEL NOZZLES.
